(Closed) A Skin Issue with Less Than Two Weeks To Go…

posted 6 years ago in Beauty
Post # 3
Member
3142 posts
Sugar bee

I wouldn’t go putting any more moisturizers on them.  If this just isn’t dry skin, it can make it worse

Can you get in to see a derm pronto?  Or even a reg doc There is a cream that is FAB for clearing stuff like this up which is not a steriod and is safe to use on the facial area called Elidel.

It’s a mircle worker.  I have a patch that sounds similar to yours that comes and goes.  If I get stressed it shows its ugly head.  Elidel clears it up in 48 hours.

 

Post # 5
Member
113 posts
Blushing bee
  • Wedding: December 2011

I also have a dry patch in my upper eyelid, I don’t have the money to go in a get it looked at so I have been putting hydrocortisone cream on it. So far it seems like it is working.

Post # 7
Member
7 posts
Newbee
  • Wedding: October 2011

I second the hydrocortisone cream. My eye lids are very sensitive to some coloring, so if an eye shadow has even a little red in it, one eye lid peels. Cortisone cream is the only thing that helps.

Post # 9
Member
567 posts
Busy bee
  • Wedding: August 2012

I work for a dermatologist. You need to go see one asap dont risk your skin right efore the big day. I would say dont wear any makeup

Post # 10
Member
3167 posts
Sugar bee
  • Wedding: October 2011

definitely see a dermatologist – could it be psoriasis or something like that?

Post # 11
Member
1280 posts
Bumble bee
  • Wedding: January 2012

I would see the dermatologist..you could have a skin infection that only they could treat…also why risk your face on your big day!  good luck!

Post # 13
Member
425 posts
Helper bee
  • Wedding: June 2012

Hmm Vitamin E would help with the itching for sure, but i would suggest you book an appt quickly at the dermatologist! Just so she can get a good idea of whats going on, because she might have a quick fix to whatever the problem is ! All I cn tell you now is to try your ULTIMATE best to not worry to much about it, cuz im worried that worry will make it worse..? not trying to scare you but just dont apply moisterizer or make up or anything– Im sure youll be fine! just see a doc ASAP and see what they reccommend!

 

 

Post # 14
Member
425 posts
Helper bee
  • Wedding: June 2012

@KSquared:

 

 

wooppss hahaha if I only I read that one, hehe – Glad your seeing a Derma on Monday! Best of luck!

Post # 15
Member
1289 posts
Bumble bee
  • Wedding: July 2012

Try vaseline! I use it on dry spots all the time! It doesn’t clog pores and its great for hydrating tough dry spots.  Its also great for conditioning your eye lashes.  I swear by it!

Post # 16
Member
99 posts
Worker bee
  • Wedding: October 2011

@KSquared:

I’m an RN. Sounds like eczema. Avoid your normal moisturizers. When washing your fae use lukewarm to cool water and PAT dry. I wouldn’t put any makeup on until this clears.Cetaphil moisturizer and facial cleanser. Amazing stuff. As for medication, theres no OTC creme that is going to be safe for your face. If you get a derm to give you a prescription, it could be healed in a couple days. Good luck.

The topic ‘A Skin Issue with Less Than Two Weeks To Go…’ is closed to new replies.

Find Amazing Vendors